Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Long-time behavior of a class of thermoelastic plates with nonlinear strain

Full text
Fatori, L. H. [1] ; Jorge Silva, M. A. [1] ; Ma, T. F. [2] ; Yang, Zhijian [3]
Total Authors: 4
[1] Univ Estadual Londrina, Dept Math, BR-86057970 Londrina, PR - Brazil
[2] Univ Sao Paulo, Inst Math & Comp Sci, BR-13566590 Sao Carlos, SP - Brazil
[3] Zhengzhou Univ, Dept Math, Zhengzhou 450001 - Peoples R China
Total Affiliations: 3
Document type: Journal article
Source: Journal of Differential Equations; v. 259, n. 9, p. 4831-4862, NOV 5 2015.
Web of Science Citations: 8

In recent years a class of vibrating plates with nonlinear strain of p-Laplacian type was studied by several authors. The present paper contains a first thermoelastic model of that class of problems including both Fourier and non-Fourier heat laws. Our main result establishes the existence of global and exponential attractors for the strongly damped problem through a stabilizability inequality. In addition, for the weakly damped problem, we establish the exponential stability of its Galerkin semiflows. (C) 2015 Elsevier Inc. All tights reserved. (AU)

FAPESP's process: 13/07039-0 - Nonautonomous hyperbolic thermoelasticity
Grantee:Ma To Fu
Support type: Scholarships abroad - Research
FAPESP's process: 12/24266-7 - Thermoelasticity of hyperbolic type: new trends and assymtotic dynamics
Grantee:Ma To Fu
Support type: Research Grants - Visiting Researcher Grant - Brazil